2 Publications

Mark all

[2]
2016 | Journal Article | IST-REx-ID: 1293 | OA
L. T. Solus, C. Uhler, and R. Yoshida, “Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors,” Linear Algebra and Its Applications, vol. 509. Elsevier, pp. 247–275, 2016.
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1156
T. Hibi and L. T. Solus, “Facets of the r-stable (n, k)-hypersimplex,” Annals of Combinatorics, vol. 20, no. 4. Springer, pp. 815–829, 2016.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

2 Publications

Mark all

[2]
2016 | Journal Article | IST-REx-ID: 1293 | OA
L. T. Solus, C. Uhler, and R. Yoshida, “Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors,” Linear Algebra and Its Applications, vol. 509. Elsevier, pp. 247–275, 2016.
View | DOI | Download Preprint (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1156
T. Hibi and L. T. Solus, “Facets of the r-stable (n, k)-hypersimplex,” Annals of Combinatorics, vol. 20, no. 4. Springer, pp. 815–829, 2016.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed